# SDR AALA202208242070

- Difficulty date: August 21, 2022
- Submitted: August 24, 2022
- Operation: Air carrier
- Aircraft: N733AR
- Make and model: Boeing 777
- Aircraft serial: 33524
- Aircraft time: 31,056 hours, 3,590 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Fractured
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD CARGO CENTER WALKWAY FLOOR PANEL HAS LONGITUDINAL FRACTURE MEASURING 12 INCHES LONG AND 5 INCHES WIDE FROM ADJACENT TRACK STRUCTURE. ACCOMPLISHED DOUBLER REPAIR PER EA 338565.
